Lemsip Max
  • Lemsip Max
  • Lemsip Max
  • Lemsip Max

Lemsip Max

Save 20% Now From £2.22 Was £2.78

Product features

  • Available in Blackcurrant and Lemon Flavour
  • Contains Paracetamol & Phenylephrine (Cold & Flu) or Paracetamol & Pseudoephedrine (Flu Lemon)
  • Provides relief from fever, aches and pains

Overview

Buy Lemsip Max Online

You can buy Lemsip from our UK registered online pharmacy. We check our prices regularly to ensure we give our customers the best value online. Select your quantity, strength and flavour and we can send your medicine directly to your door via the Royal Mail service.

What is Lemsip?

It is a combination product containing paracetamol and a decongestant. The decongestant in Lemon Flu is pseudoephedrine hydrochloride, a strong decongestant that helps clear a blocked nose. Lemsip Cold & Flu contains phenylephrine hydrochloride, a moderate decongestant. Together the decongestant and paracetamol are able to help relieve cold and flu symptoms such as sore throat, body aches, congestion and pain.

How does Lemsip work?

Paracetamol and phenylephrine/ pseudoephedrine work in two ways to relieve symptoms. The exact way paracetamol works is still unknown but it is a well established and safe treatment for mild to moderate pain. The decongestants reduce swelling of the sinus passages of the nose. This opens up the airways and relieves pressure build-ups which can cause pain.

What alternatives are there for Lemsip?

It comes in a few different variations and has plenty of tablet alternatives if you do not want to have your medicine in a sachet form. 

Some alternatives for Lemsip Max Flu and Cold & Flu are:

Side Effects

Lemsip side effects

As with all medicines, these medicines can have possible side effects, although not everyone will experience them. 

Some possible side effects are:

  • Loss of appetite
  • Restlessness/ sleep disturbance
  • Dry mouth
  • Tension
  • Urine retention in men

Info Leaflet

Before using any medicine it is important that you are aware of the information on the product contained in the patient information leaflet.

Directions

How to take Lemsip

Lemsip is designed to be made into a warm drink. To do this dissolve the content of one sachet into a mug of warm, not boiling, water. Stir the powder until dissolved and sweeten to taste.

Adults and Children over 16:

Take one sachet dissolved in water every 4-6 hours as required. Do not take more than four sachets in 24 hours. Do not take any other paracetamol containing medicines within 4-6 hours of taking this medicine. If you do decide to take paracetamol containing products, include this dose into the count of 4 maximum daily Lemsip doses.

Children under 16:

This medicine is not suitable for children under 16 years old.

Warnings

Do not take Lemsip if you:

  • Take other medicines containing paracetamol
  • Have uncontrolled high blood pressure or medicines for high blood pressure
  • Are breastfeeding
  • Have glaucoma

Order within for guaranteed next day delivery options

ClosePrice Checker
Close
Save 20%Now £2.22 Was £2.78
Quantity:
FROM£2.78
The variation selected is currently out of stock.
Item added to bag. Click here to view bag.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.
Copyright © 2013 - 2024 Simple Online Pharmacy Ltd. All rights reserved.
Data security and protection policies available by request.
  • Digital Clinical
  • LegitScript approved
  • Registed Pharmacy
  • NHS pharmacy
  • Visa
  • mastercard